# SDR DALA2021061103183

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 954 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION FOUND ON TOP SURFACE OF FLOOR STRUCTURE STRAP IN AFT CARGO JUST INSIDE OF DOOR AND JUST FORWARD OF STA. 954 AND ABOVE LONGERON 28R- MARKED. NRC 001-0369:0593-2006/004 00127: REPLACED STRAP PER B717 SRM 51-40-02. (LP #1835143)
